Strong forms of orthogonality for sets of hypercubes

John T. Ethier, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

For hypercubes of dimension d<2, we discuss several generalizations of the usual notion of pairwise orthogonality. We provide some constructions for complete sets of orthogonal hypercubes and also discuss connections to MDS codes.

Original languageEnglish (US)
Pages (from-to)2050-2061
Number of pages12
JournalDiscrete Mathematics
Volume312
Issue number12-13
DOIs
StatePublished - Jul 6 2012

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Strong forms of orthogonality for sets of hypercubes'. Together they form a unique fingerprint.

Cite this